# SDR GTIA2023121137670

- Difficulty date: December 5, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 23,605 hours, 10,361 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODORS RECEIVED DESCENDING THROUGH 3000 FT. ( PACKS  A321 WITHOUT MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/ MP K6443 (ENHANCED ECS) )-PERFORMED ECS CLEANING PACK 1&2 IAW AMM 21-00-00 AS PRECAUTIONARY MEASURES R&R RECIRCULATING FILTERS IAW AMM 21-21-41 AND R&R OZONE FILTERS 101HM & 100HM IAW AMM 21-51-41 NO ODOR DETECTED AT THIS TIME THIS CLEARS DEFECT 3292185-1 MOC NOTIFIED PLACARDS REMOVED
